On a probabilistic generalization of Taylor's theorem
Gwo Dong Lin
Statistics & Probability Letters, 1994, vol. 19, issue 3, 239-243
Abstract:
We modify Massey and Whitt's (Statist. Probab. Letters 16, 1993, 51-54) probabilistic generalization of Taylor's theorem, and give a natural proof by using an explicit form for the density function of high-order equilibrium distribution.
Keywords: Taylor's; theorem; absolutely; continuous; function; high-order; equilibrium; distribution (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)90110-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:19:y:1994:i:3:p:239-243
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().